MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ATTUNE PS FB INSRT SZ 6 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT

DEPUY IRELAND 9616671 ATTUNE PS FB INSRT SZ 6 12MM; ATTUNE IMPLANT : KNEE TIBIAL INSERT
Catalog Number 151640612
Medical Device Problem Codes Loose or Intermittent Connection (1371); Separation Problem (4043)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/09/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the tibial insert came loose from the tibial locking mechanism.
 
Additional Manufacturer Narrative
(b)(4).No device associated with this report was received for examination, however x-ray images were reviewed confirming the reported event.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
ATTUNE PS FB INSRT SZ 6 12MM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key8297194
Report Number1818910-2019-83007
Device Sequence Number2210876
Product Code JWH
UDI-Device Identifier10603295050117
UDI-Public10603295050117
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K111433
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number151640612
Device Lot Number506612
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/09/2019
Supplement Date Received by Manufacturer03/04/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date03/06/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR